RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2002, Volume 193, Number 10, Pages 99–112 (Mi msb686)  

This article is cited in 1 scientific paper (total in 1 paper)

Submanifolds with semiparallel tensor fields as envelopes

V. A. Mirzoyan

State Engineering University of Armenia

Abstract: The problem of connections between submanifolds with semiparallel tensor fields defined in terms of the second fundamental form by means of arbitrary tensor operations and submanifolds on which the matching tensor fields are parallel is completely solved in spaces of constant curvature, in terms of various classes of envelopes.

DOI: https://doi.org/10.4213/sm686

Full text: PDF file (283 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2002, 193:10, 1493–1505

Bibliographic databases:

UDC: 514.752
MSC: Primary 53B25; Secondary 53B21, 58A15
Received: 25.07.2001

Citation: V. A. Mirzoyan, “Submanifolds with semiparallel tensor fields as envelopes”, Mat. Sb., 193:10 (2002), 99–112; Sb. Math., 193:10 (2002), 1493–1505

Citation in format AMSBIB
\Bibitem{Mir02}
\by V.~A.~Mirzoyan
\paper Submanifolds with semiparallel tensor fields as envelopes
\jour Mat. Sb.
\yr 2002
\vol 193
\issue 10
\pages 99--112
\mathnet{http://mi.mathnet.ru/msb686}
\crossref{https://doi.org/10.4213/sm686}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1937037}
\zmath{https://zbmath.org/?q=an:1069.53023}
\transl
\jour Sb. Math.
\yr 2002
\vol 193
\issue 10
\pages 1493--1505
\crossref{https://doi.org/10.1070/SM2002v193n10ABEH000686}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000180375800011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036767684}


Linking options:
  • http://mi.mathnet.ru/eng/msb686
  • https://doi.org/10.4213/sm686
  • http://mi.mathnet.ru/eng/msb/v193/i10/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Mirzoyan, “Structure theorems for Ricci-semisymmetric submanifolds and geometric description of a class of minimal semi-Einstein submanifolds”, Sb. Math., 197:7 (2006), 997–1024  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:224
    Full text:69
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019